# SDR RAIA00310272

- Difficulty date: October 27, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 16,775 hours, 17,923 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 306015
- Part serial: C40631
- Condition: Worn
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5371-BWI-  LEFT PROP HEAT FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP DEICE BRUSH BLOCK.
